# SDR 06FDEA0448

- Difficulty date: January 30, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED BS 460 LBL 69 WL 208.  *S/D*  REMOVED CREASE BEAM WEB AT BS 460, LBL 69, WL 208 AND INSTALLED NEW CREASE BEAM WEB P/N HFAB53-SW-011 AT BS 460, LBL 69, WL 208 IAW SRM 51-30-2.
